Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor xr side effects

Posted by fayeroe on April 5, 2003, at 8:56:58

In reply to Re: effexor xr side effects KRM123, posted by fayeroe on April 3, 2003, at 18:02:46

> > Sean- are these bad effects as prevalent in people who take 150mg or less?
> > Thanks.
>
> i can answer about lower doses....i take 75mg per day and if i miss a dose, i have the electrical shock things in my neck and head.......i hate it!and now that i'm reading how hard it is to get off of.....i'm going to talk to my doc and try to switch to something else. my pharmacist told me yesterday that since i've lost alot of weight that she thinks my dosage is too high...so today i split a capsule and so far so good...i was glad to read that i could try benadryl, etc. because i sure don't like the shocky feeling! pat

EEEKKK, i'm having the little shocky things in my neck with the 37.5 dose but am hanging in there. my head doesn't feel like it is full of rocks now and i don't have the constant headache that i was having...so maybe my phar was right and my dosage was too high. help me get through this adjustment. i want this to work desperately!! i can't afford effexor as it is and this will really help my expenses.....xoxoxo
>
>

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fayeroe thread:215798
URL: http://www.dr-bob.org/babble/20030402/msgs/216406.html